# SDR DXTA2025082704732

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800088
- Aircraft time: 16,073 hours, 10,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MED WAS CLOSED WITH THE KEYLOCK IN THE LOCKED POSITION. THE CABIN DOOR CAS MESSAGE ILLUMINATED.  COULD NOT DUPLICATE. MAINTENANCE PERFORMED IAW 52-10-00 AND 52-20-00.
